Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

High grade fever. Taken diclofenac, pcm injections, suffering from calf pain. Serious symptoms?

Hi my son 6 yrs had high grade fever 103 plus which did not come down in spite of sponging and oral pcm and combiflam. later 1 each inj of pcm and diclofenac controlled the fever. after a day of mild fever he has b/l calf pains making it difficult to walk wide base gait. may be because he walked and played or can it be something more dangerous ?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Having high grade fever and taking diclofenac and PCM injections will just relieve your calf pain and fever. However you need to know what the cause of these symptoms are. I recommend that you see a doctor as soon as possible.

I hope this helps. Take care! Have a lovely day!
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor